# SDR MASA200600632

- Difficulty date: March 2, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 18,264 hours, 13,717 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6335 PHX - AUTOPILOT WILL NOT ENGAGE.  MX OP'S CHECKED SYSTEM NORMAL.
